MAUDE Adverse Event Report: TELEFLEX MEDICAL PE SAHARA DRY SUCT/DRY SEAL LF 6/CS; BOTTLE, COLLECTION, VACUUM

TELEFLEX MEDICAL PE SAHARA DRY SUCT/DRY SEAL LF 6/CS; BOTTLE, COLLECTION, VACUUM
Catalog Number S-1100-08LF
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A visual inspection test was performed on a picture provide by the customer showing a label of product code s-1100-08lf however the device involved on this customer complaint is not on the received picture.The customer complaint cannot be confirmed since a picture of the device involved on this customer complaint was not provide.The device history record of batch number 74f2001464 that belong to catalog number s-1100-08lf (pe sahara dry suct/dry seal lf 6/cs) has been reviewed and no issues or discrepancies were found which could potentially be related to this complaint.No non-conformance reports were originated for the lot in question that can be associated to the complaint reported.The device history review shows that the product was assembled and inspected according to our specifications.The customer complaint cannot be confirmed since a picture of the device involved on this customer complaint was not provided; to perform an investigation and determine the source of defect reported it is necessary to evaluate the sample involved on this complaint.An attempt to duplicate the failure mode was made but at the time there is no inventory of the involved product code available at the facility nor is being manufactured at the time.If the sample becomes available this investigation will be updated with the evaluation results.
 
Event or Problem Description
The event occurred tuesday evening (b)(6).There was no adverse event to the patient.There were 2 nurses troubleshooting the canister and found it to be leaking at the connection site between the blue and red port same as the others.

Brand Name
PE SAHARA DRY SUCT/DRY SEAL LF 6/CS
Common Device Name
BOTTLE, COLLECTION, VACUUM
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
MDR Report Key11045884
Report Number3004365956-2020-00270
Device Sequence Number11034586
Product Code KDQ
UDI-Device Identifier44026704428906
UDI-Public44026704428906
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/15/2023
Device Catalogue NumberS-1100-08LF
Device Lot Number74F2001464
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2020
Initial Report FDA Received Date12/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1